# SDR SWAA2023120727560

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 31,776 hours, 15,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Wrong Part
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AIRCRAFT RIGHT EXIT PLACARD INSTALLED WITH ARROW FACING WRONG DIRECTION.<[01] REMOVED AND REPLACED FORWARD AIRCRAFT RIGHT EXIT SIGN WITH CORRECT PART. PER AMM 33-51-01.
